# SDR QXEA2010101900623

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT INBD SEAT TRACK ADJACENT TO FWD BAG PIT HAS AREAS OF CORROSION.  EVALUATION AND MEASUREMENT OF CORROSION FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED RT INBD SEAT TRACK NR11 IAW SRM 51-42-05-02-01.  DRILLED UP NEW SEAT TRACK IAW SRM 51-40-07 AND 51-42-00.  REAMED ALL PARTS TO FINAL SIZE AND TREATED IAW SRM 51-40-07 AND 51-21-10.  INSTALLED RT INBD SEAT TRACK NR11 IAW SRM 51-40-15, AND 51-42-05. INSTALLED WEB TO SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01.
